Journal article icon

Journal article

EPIDEMIC MODELS AND PERCOLATION

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1088/0305-4470/18/6/001

Authors


Journal:
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL
Volume:
18
Issue:
6
Pages:
L267-L271
Publication date:
1985-01-01
DOI:
EISSN:
1361-6447
ISSN:
0305-4470
URN:
uuid:b72af3f3-d4a9-4958-a8be-1f55a9e34ef5
Source identifiers:
12874
Local pid:
pubs:12874

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP